# SDR USAA2014070800004

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 3,515 hours, 1,513 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11240
- Condition: Low Pressure
- Location: R4 Door
- Part time: 3,515 hours, 1,513 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED A CHECK DOOR PRESS ON DOOR 4R MSG ON CIDS PANEL.  SERVICED DOOR ASSIST BOTTLE AS REQUIRED.  DOOR 4R CHECKED OK IAW TASK AMM 52-22-00-614-022-A.
